Alert archive / Texas / Wind Advisories in 2017
Wind Advisory 9, NWS San Angelo, TX
NWS San Angelo, TX issued this wind advisory at Oct 26, 2017, 4:27 AM CDT for 24 counties in Texas. It took effect at Oct 26, 2017, 9:00 PM CDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Oct 26, 2017, 4:27 AM CDT (09:27 UTC)
- In effect from
- Oct 26, 2017, 9:00 PM CDT
- Expired
- Oct 27, 2017, 10:00 AM CDT
- In force
- 13 hr
- Issued by
- NWS San Angelo, TX
All 24 counties
Brown County, TX, Callahan County, TX, Coke County, TX, Coleman County, TX, Concho County, TX, Crockett County, TX, Fisher County, TX, Haskell County, TX, Irion County, TX, Jones County, TX, Kimble County, TX, Mason County, TX, McCulloch County, TX, Menard County, TX, Nolan County, TX, Runnels County, TX, San Saba County, TX, Schleicher County, TX, Shackelford County, TX, Sterling County, TX, Sutton County, TX, Taylor County, TX, Throckmorton County, TX, Tom Green County, TX
The radar
The San Angelo radar (KSJT), 63 km from the middle of the area, began a volume at 09:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 9.5 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3206 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
378 WWUS74 KSJT 260927 NPWSJT URGENT - WEATHER MESSAGE National Weather Service San Angelo TX 427 AM CDT Thu Oct 26 2017 ...WIND ADVISORY TONIGHT FOR AREAS NORTH OF A MERTZON TO BROWNWOOD LINE. FREEZE WATCH IN EFFECT FOR AREAS NORTH OF A STERLING CITY TO BROWNWOOD LINE FRIDAY NIGHT... .A strong cold front will move through the area tonight, bringing strong and gusty north winds to the entire area. In addition, the coldest widespread temperatures of the season are expected Friday night into Saturday morning, with freezing temperatures expected over several hours for areas north of a Sterling City to Brownwood line. TXZ049-054-064>066-098-099-113-114-127-128-139-140-261730- /O.NEW.KSJT.WI.Y.0009.171027T0200Z-171027T1200Z/ /O.NEW.KSJT.FZ.A.0001.171028T0600Z-171028T1400Z/ Fisher-Nolan-Sterling-Coke-Runnels-Haskell-Throckmorton-Jones- Shackelford-Taylor-Callahan-Coleman-Brown- Including the cities of ROTAN, ROBY, SWEETWATER, STERLING CITY, ROBERT LEE, BRONTE, BALLINGER, WINTERS, HASKELL, THROCKMORTON, WOODSON, STAMFORD, ANSON, HAMLIN, ALBANY, ABILENE, CLYDE, BAIRD, CROSS PLAINS, COLEMAN, and BROWNWOOD 427 AM CDT Thu Oct 26 2017 ...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 7 AM CDT FRIDAY... ...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... The National Weather Service in San Angelo has issued a Wind Advisory, which is in effect from 9 PM this evening to 7 AM CDT Friday. A Freeze Watch has also been issued. This Freeze Watch is in effect from late Friday night through Saturday morning. * TIMING...7 PM through early Friday morning for strong winds, and late Friday night into Saturday morning for freezing temperatures. * WINDS...North 25 to 35 mph, with higher gusts. * TEMPERATURE...Low temperatures from 28 to 31 degrees Saturday morning. * IMPACTS...Strong and gusty north winds may make driving difficult on east-west oriented roads, and blow around light, loose objects tonight. Sensitive plants may be killed or damaged if left outside Friday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. A Freeze Watch means sub-freezing temperatures are possible. These conditions could kill crops and other sensitive vegetation. && $$ TXZ071>073-261730- /O.NEW.KSJT.WI.Y.0009.171027T0200Z-171027T1200Z/ Irion-Tom Green-Concho- Including the cities of MERTZON, SAN ANGELO, and EDEN 427 AM CDT Thu Oct 26 2017 ...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 7 AM CDT FRIDAY... The National Weather Service in San Angelo has issued a Wind Advisory, which is in effect from 9 PM this evening to 7 AM CDT Friday. * TIMING...9 PM through early Friday morning. * WINDS...North 25 to 35 with higher gusts. * IMPACTS...Strong north winds may make driving difficult, especially for high profile vehicles, on east-west oriented roads, and may also blow around light, loose objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
4 follow-up statements
403 WWUS74 KSJT 261229 AAA NPWSJT URGENT - WEATHER MESSAGE...UPDATED National Weather Service San Angelo TX 729 AM CDT Thu Oct 26 2017 ...WIND ADVISORY TONIGHT FOR AREAS NORTH OF A MERTZON TO BROWNWOOD LINE. FREEZE WATCH IN EFFECT FOR AREAS NORTH OF A STERLING CITY TO BROWNWOOD LINE FRIDAY NIGHT... .A strong cold front will move through the area tonight, bringing strong and gusty north winds to the entire region. In addition, the coldest widespread temperatures of the season are expected Friday night into Saturday morning, with freezing temperatures expected over several hours for areas north of a Sterling City to Brownwood line. TXZ049-054-064>066-098-099-113-114-127-128-139-140-262115- /O.CON.KSJT.WI.Y.0009.171027T0200Z-171027T1200Z/ /O.CON.KSJT.FZ.A.0001.171028T0600Z-171028T1400Z/ Fisher-Nolan-Sterling-Coke-Runnels-Haskell-Throckmorton-Jones- Shackelford-Taylor-Callahan-Coleman-Brown- Including the cities of ROTAN, ROBY, SWEETWATER, STERLING CITY, ROBERT LEE, BRONTE, BALLINGER, WINTERS, HASKELL, THROCKMORTON, WOODSON, STAMFORD, ANSON, HAMLIN, ALBANY, ABILENE, CLYDE, BAIRD, CROSS PLAINS, COLEMAN, and BROWNWOOD 729 AM CDT Thu Oct 26 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 7 AM CDT FRIDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... * TIMING...7 PM through early Friday morning for strong winds, and late Friday night into Saturday morning for freezing temperatures. * WINDS...North 25 to 35 mph, with higher gusts. * TEMPERATURE...Low temperatures from 28 to 31 degrees Saturday morning. * IMPACTS...Strong and gusty north winds may make driving difficult on east-west oriented roads, and blow around light, loose objects tonight. Sensitive plants may be killed or damaged if left outside Friday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. A Freeze Watch means sub-freezing temperatures are possible. These conditions could kill crops and other sensitive vegetation. && $$ TXZ071>073-262115- /O.CON.KSJT.WI.Y.0009.171027T0200Z-171027T1200Z/ Irion-Tom Green-Concho- Including the cities of MERTZON, SAN ANGELO, and EDEN 729 AM CDT Thu Oct 26 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 7 AM CDT FRIDAY... * TIMING...9 PM through early Friday morning. * WINDS...North 25 to 35 mph, with higher gusts. * IMPACTS...Strong north winds may make driving difficult, especially for high profile vehicles, on east-west oriented roads, and may also blow around light, loose objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
326 WWUS74 KSJT 262011 NPWSJT URGENT - WEATHER MESSAGE National Weather Service San Angelo TX 311 PM CDT Thu Oct 26 2017 ...WIND ADVISORY TONIGHT FOR AREAS NORTH OF A MERTZON TO BROWNWOOD LINE. FREEZE WATCH IN EFFECT FOR AREAS NORTH OF A MERTZON TO SAN ANGELO TO BROWNWOOD LINE FRIDAY NIGHT... .A strong cold front will move through the area tonight, bringing strong and gusty north winds to the entire region. In addition, the coldest widespread temperatures of the season are expected Friday night into Saturday morning, with freezing temperatures expected over several hours for areas north of a Mertzon to San Angelo to Brownwood line. TXZ049-054-064>066-098-099-113-114-127-128-139-140-271000- /O.CON.KSJT.WI.Y.0009.171027T0200Z-171027T1200Z/ /O.CON.KSJT.FZ.A.0001.171028T0600Z-171028T1400Z/ Fisher-Nolan-Sterling-Coke-Runnels-Haskell-Throckmorton-Jones- Shackelford-Taylor-Callahan-Coleman-Brown- Including the cities of ROTAN, ROBY, SWEETWATER, STERLING CITY, ROBERT LEE, BRONTE, BALLINGER, WINTERS, HASKELL, THROCKMORTON, WOODSON, STAMFORD, ANSON, HAMLIN, ALBANY, ABILENE, CLYDE, BAIRD, CROSS PLAINS, COLEMAN, and BROWNWOOD 311 PM CDT Thu Oct 26 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 7 AM CDT FRIDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... * TIMING...7 PM through early Friday morning for strong winds, and late Friday night into Saturday morning for freezing temperatures. * WINDS...North 25 to 35 mph, with higher gusts. * TEMPERATURE...Low temperatures from 27 to 31 degrees Saturday morning. * IMPACTS...Strong and gusty north winds may make driving difficult on east-west oriented roads, and blow around light, loose objects tonight. Sensitive plants may be killed or damaged if left outside Friday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. A Freeze Watch means sub-freezing temperatures are possible. These conditions could kill crops and other sensitive vegetation. && $$ TXZ071>073-271000- /O.EXA.KSJT.FZ.A.0001.171028T0600Z-171028T1400Z/ /O.CON.KSJT.WI.Y.0009.171027T0200Z-171027T1200Z/ Irion-Tom Green-Concho- Including the cities of MERTZON, SAN ANGELO, and EDEN 311 PM CDT Thu Oct 26 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 7 AM CDT FRIDAY... ...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... The National Weather Service in San Angelo has issued a Freeze Watch, which is in effect from late Friday night through Saturday morning. * TIMING...7 PM through early Friday morning for strong winds, and late Friday night into Saturday morning for freezing temperatures. * WINDS...North 25 to 35 mph, with higher gusts. * TEMPERATURE...Low temperatures from 27 to 31 degrees Saturday morning. * IMPACTS...Strong and gusty north winds may make driving difficult on east-west oriented roads, and blow around light, loose objects tonight. Sensitive plants may be killed or damaged if left outside Friday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. A Freeze Watch means sub-freezing temperatures are possible. These conditions could kill crops and other sensitive vegetation. && $$
200 WWUS74 KSJT 270859 NPWSJT URGENT - WEATHER MESSAGE National Weather Service San Angelo TX 359 AM CDT Fri Oct 27 2017 .A strong cold front has brought gusty winds to West Central Texas. Winds through this morning will range from around 20 mph to around 30 mph, with possible gusts around 35 mph. In addition, this front will continue to bring cold dry air, from the north. Thus, West Central Texas will have its first freeze of the season late Friday night into Saturday morning. TXZ049-054-064>066-071>073-098-099-113-114-127-128-139-140-271500- /O.UPG.KSJT.FZ.A.0001.171028T0600Z-171028T1400Z/ /O.NEW.KSJT.FZ.W.0001.171028T0600Z-171028T1400Z/ /O.EXT.KSJT.WI.Y.0009.000000T0000Z-171027T1500Z/ Fisher-Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho-Haskell- Throckmorton-Jones-Shackelford-Taylor-Callahan-Coleman-Brown- Including the cities of ROTAN, ROBY, SWEETWATER, STERLING CITY, ROBERT LEE, BRONTE, BALLINGER, WINTERS, MERTZON, SAN ANGELO, EDEN, HASKELL, THROCKMORTON, WOODSON, STAMFORD, ANSON, HAMLIN, ALBANY, ABILENE, CLYDE, BAIRD, CROSS PLAINS, COLEMAN, and BROWNWOOD 359 AM CDT Fri Oct 27 2017 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY... The National Weather Service in San Angelo has issued a Freeze Warning, which is in effect from 1 AM to 9 AM CDT Saturday. The Freeze Watch is no longer in effect. * TIMING...Through 10 AM this morning strong winds. Freezing temperatures, from late Friday night into Saturday morning. * WINDS...North 20 to 30 mph, with gusts around 35 mph. * TEMPERATURE...Lows from 27 to 32 degrees Saturday morning. * IMPACTS...Strong and gusty north winds may make driving difficult on east-west oriented roads, and blow around light, loose objects tonight. Sensitive plants may be killed or damaged if left outside Friday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. A Wind Advisory means that winds of 20 to 30 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ TXZ076>078-154-155-168>170-271500- /O.NEW.KSJT.FZ.W.0001.171028T0600Z-171028T1400Z/ /O.EXB.KSJT.WI.Y.0009.000000T0000Z-171027T1500Z/ Crockett-Schleicher-Sutton-McCulloch-San Saba-Menard-Kimble-Mason- Including the cities of OZONA, ELDORADO, SONORA, BRADY, SAN SABA, MENARD, JUNCTION, and MASON 359 AM CDT Fri Oct 27 2017 ...WIND ADVISORY IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY... The National Weather Service in San Angelo has issued a Freeze Warning, which is in effect from 1 AM to 9 AM CDT Saturday. A Wind Advisory has also been issued. This Wind Advisory is in effect until 10 AM CDT this morning. * TIMING...Through 10 AM this morning strong winds. Freezing temperatures, from late Friday night into Saturday morning. * WINDS...North 20 to 30 mph, with gusts around 35 mph. * TEMPERATURE...Lows from 27 to 32 degrees Saturday morning. * IMPACTS...Strong and gusty north winds may make driving difficult on east-west oriented roads, and blow around light, loose objects tonight. Sensitive plants may be killed or damaged if left outside Friday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 20 to 30 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
327 WWUS74 KSJT 271514 NPWSJT URGENT - WEATHER MESSAGE National Weather Service San Angelo TX 1014 AM CDT Fri Oct 27 2017 Cold dry air will continue to filter into the area today, behind a cold front that moved through the region yesterday evening. Light winds, mostly clear skies, and very dry air will result in cold temperatures tonight into Saturday morning. Thus, West Central Texas will have its first freeze of the season late tonight into Saturday morning. TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-281000- /O.EXP.KSJT.WI.Y.0009.000000T0000Z-171027T1500Z/ /O.CON.KSJT.FZ.W.0001.171028T0600Z-171028T1400Z/ Fisher-Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho- Crockett-Schleicher-Sutton-Haskell-Throckmorton-Jones-Shackelford- Taylor-Callahan-Coleman-Brown-McCulloch-San Saba-Menard-Kimble- Mason- Including the cities of ROTAN, ROBY, SWEETWATER, STERLING CITY, ROBERT LEE, BRONTE, BALLINGER, WINTERS, MERTZON, SAN ANGELO, EDEN, OZONA, ELDORADO, SONORA, HASKELL, THROCKMORTON, WOODSON, STAMFORD, ANSON, HAMLIN, ALBANY, ABILENE, CLYDE, BAIRD, CROSS PLAINS, COLEMAN, BROWNWOOD, BRADY, SAN SABA, MENARD, JUNCTION, and MASON 1014 AM CDT Fri Oct 27 2017 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY... ...WIND ADVISORY HAS EXPIRED... * TEMPERATURE...Lows from 27 to 32 degrees Saturday morning. * IMPACTS...Sensitive plants may be killed or damaged if left outside. Be sure to take care of your pets, plants and pipes. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this wind advisory went out at Oct 25, 11:49 PM CDT, 4 hours 38 minutes earlier.
Area forecast discussion, Oct 25, 11:49 PM CDT, 4 hours 38 minutes before
Area Forecast Discussion...UPDATED National Weather Service San Angelo TX 1149 PM CDT Wed Oct 25 2017 .AVIATION... /06Z TAFS/ VFR conditions and clear skies are expected overnight and Thursday. South-southwest winds will increase through the morning Thursday and become gusty at all of our TAF sites. By late morning and through the afternoon, gusts will be around 30 knots at KABI, in the range of 25-30 at KSJT, and 20-25 knots at our southern terminals (KSOA and KJCT). Winds are expected to decrease during the evening, ahead of the approaching strong cold front. The timing of the cold frontal passage and associated shift to north winds is expected to be just after 00Z at KABI, around 03Z at KSJT, and by 06Z at KSOA and KJCT. Stronger wind speeds and gusts are expected during the overnight hours. && .PREV DISCUSSION... /issued 634 PM CDT Wed Oct 25 2017/ AVIATION... 00Z TAFS/ VFR conditions and clear skies are expected tonight and Thursday. Wind speeds are decreasing this evening and wind direction will back to the south-southwest tonight. On Thursday, winds from the south-southwest will increase through the morning and become gusty at all of our TAF sites. By late morning and through the afternoon, gusts will be in the range of 25-30 at KSJT and KABI, and 20-25 knots at our southern terminals (KSOA and KJCT). Winds should veer to the west or northwest at KABI by early evening, just ahead of an approaching strong cold front. At this time, the cold frontal passage and associated wind shift at KABI is expected to be just after 00Z. PREV DISCUSSION... /issued 332 PM CDT Wed Oct 25 2017/ SHORT TERM... (Tonight and Thursday) An upper level high pressure ridge off the Pacific Northwest coast will allow a fast moving and potent shortwave trough to deepen rapidly across the middle of the country over the next 24 hours. This will lead to the development of a surface low across North Dakota with a trailing surface trough into Texas tonight and Thursday. In response to this surface trough, look for breezy southwest winds to increase overnight into Thursday across the area. These downsloping southwest winds will bring warmer air into the region, resulting in afternoon highs climbing into the mid 80s just ahead of an approaching strong Canadian cold front. LONG TERM... (Thursday night through Thursday) Changes in the weather are in store beginning Thursday night as a strong cold front swings through the Big Country bringing strong northerly winds at 15-20 MPH with gusts up to 30 MPH. The front is expected to continue moving through the area and exit West Central Texas by Friday morning. This will leave temperatures on Friday morning in the mid 40s across the Big Country and the upper 40s to low 50s across the remainder of the area. The main concern, however, is Saturday morning as low temperatures will drop significantly. Lows will be at or below freezing across much of the area with temperatures in the upper 20s to lower 30s. Low lying areas may be a couple degrees colder. On Sunday morning, areas along the Interstate 10 corridor may see low temperatures at freezing in the low lying areas with near freezing temperatures elsewhere. This should mark the end of the freezing temperatures for while as overnight lows will quickly rebound to the mid 40s to low 50s for the next couple of nights. With regards to high temperatures, highs on Friday will be in the mid to upper 50s before climbing back to the upper 70s on Monday. Models continue to show another weaker cold front moving through on Tuesday morning leaving highs in the upper 60s before climbing back into the lower 80s on Thursday. Otherwise, the forecast looks to be dry through Tuesday morning. However, rain chances move in early Tuesday afternoon as the second, weaker cold front moves through the southern portions of our area. Rain chances will remain in the forecast through Wednesday night as an upper level disturbance passes from the west. The best chances are currently along the Interstate 10 corridor and east of a Throckmorton to Sonora line. However, uncertainty is high so chances will remain low at 20 percent. && .PRELIMINARY POINT TEMPS/POPS... Abilene 53 84 45 56 / 0 0 0 5 San Angelo 52 86 50 59 / 0 0 0 0 Junction 47 84 49 59 / 0 0 0 0 Brownwood 47 84 49 56 / 0 0 0 5 Sweetwater 54 84 42 55 / 0 0 5 5 Ozona 46 86 50 58 / 0 0 0 0 && .SJT WATCHES/WARNINGS/ADVISORIES... None. && 99/99/99
Hazardous weather outlook, Oct 25, 3:06 PM CDT, 13 hours 21 minutes before
Hazardous Weather Outlook National Weather Service San Angelo TX 306 PM CDT Wed Oct 25 2017 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-262015- Fisher-Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho- Crockett-Schleicher-Sutton-Haskell-Throckmorton-Jones-Shackelford- Taylor-Callahan-Coleman-Brown-McCulloch-San Saba-Menard-Kimble- Mason- 306 PM CDT Wed Oct 25 2017 This Hazardous Weather Outlook is for portions of west central Texas. .DAY ONE...This Afternoon and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday A widespread freeze is possible Friday night into Saturday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time.
The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 4:27 AM CDT | Freeze Watch | SJT | Brown, Callahan, Coke, Coleman, Concho, Fisher and 10 more | 24 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.